# SDR SWAA2019050732334

- Difficulty date: April 25, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 66,335 hours, 39,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22816
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNING AT BS. 1016, BETWEEN BL 0 AND RBL 53.  REPAIRED WEB IAW ER AND EA.
